# SDR SWAA2025101624521

- Difficulty date: October 15, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 60,979 hours, 33,717 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Rig
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT 11C IS IN AN EMERGENCY EXIT ROW AND RECLINES A SMIDGE. IT IS NOT SUPPOSED TO RECLINE AT ALL   ADJUSTED SEAT RECLINE AT SEAT 11C PER CMM 25-21-45
